# SDR AALA20030885

- Difficulty date: August 20, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

EN ROUTE LAX-BNA, CREW SHUT DOWN RIGHT ENGINE DUE TO ENGINE OIL QUANTITY PRESSURE LOSS AND COMPRESSOR STALLS.  CREW DECLARED EMERGENCY.  AIRCRAFT LANDED IN LAS WITHOUT FURTHER INCIDENT.  REPLACED NR 2 ENGINE PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
